| Catalog Number |
IAB-05830-LWS |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " fos unable to connect" no patient injury or consequence reported.Additional information states that another iab was inserted to continue therapy.The patient s current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "fos unable to connect" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Corrected data: section d.4.- the full udi number is not available as complainant did not report a lot number.
Event or Problem Description
It was reported " fos unable to connect" no patient injury or consequence reported.Additional information states that another iab was inserted to condintue therapy.The patient s current condition is reported as "fine".